Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
celery

Burning

Recommended Posts

I use The Regimen and only use BP at night. When I use the BP and apply it, it really really burns. But when I put the moisturizer on, after waiting 25 minutes to let the BP really dry, it literally feels like I just put acid on my face. It burns so much my eyes start to tear up and my face feels like its on fire. Even in the morning after sleeping and washing my face with the cleanser and not putting BP, the moisturizer STILL stings like crazy. My face is red, extremely dry, flaky, but the burning is just too painful. I'm following the Regimen exactly as Dan showed. I can't see what I'm doing wrong, I'm not even using a full fingers length of BP. What should I do?

Share this post


Link to post
Share on other sites

Have you considered that maybe the problem is the moisturizer . Your skin probably doesn't tolerate the moisturizer your using . Are you using dans moisturizer ? If you are then that might be it because I personally experienced a lot of the stinging sensation with Dans moisturizer. You can try a gentler moisturizer like cerave or almay. You might want to look into it sweetie .

Good luck with the regimen.

Share this post


Link to post
Share on other sites

Have you considered that maybe the problem is the moisturizer . Your skin probably doesn't tolerate the moisturizer your using . Are you using dans moisturizer ? If you are then that might be it because I personally experienced a lot of the stinging sensation with Dans moisturizer. You can try a gentler moisturizer like cerave or almay. You might want to look into it sweetie .

Good luck with the regimen.

Dans moisturizer is some of the gentlest stuff around, I wouldn't put it down to that,

For a lot of people and myself the simple 'touching' of skin after the BP has dried can irritate the skin and be a little painful.

I think you should try using just the moisturizer for a day or 2, see if the burning goes away, if it doesn't then that must be the cause! However if you are actually using dans stuff I can't see it being the problem and I guess you might just be suffering from the onset side affects of BP

Share this post


Link to post
Share on other sites

The same thing happened to me and it most definitely was the moisturiser. The old formula moisturiser worked great for me but for some reason I seem to have a big problem with the licochalcone in the current one. Try a different moisturiser and see if it helps.

Share this post


Link to post
Share on other sites

The same thing happened to me which caused me to discontinue the BP. It was entirely too harsh. Even after using it only twice, my skin felt and looked like I had gotten a bad sunburn. It took my skin a good week to stop the burning feeling after stopping the BP. I also felt like I had acid on my face even days after I stopped using it. My eyes burned too. Way too harsh for me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×